# SDR UPS01237343

- Difficulty date: November 28, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D
- Part serial: 687435B
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A NR 1 ENGINE FAILURE - NOSE COWL AND BULLET DAMAGED.  RETURNED TO LAN.   REMOVED AND REPLACED NR 1 ENGINE PER UPS TC 1201 S/N OFF P687435B, ON 6 87439.
